# SDR SWAA2015042939121

- Difficulty date: March 10, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N613SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27931
- Aircraft time: 62,336 hours, 50,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: 656571034
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 VHF ANTENNA SUPPORT CHANNEL CORRODED AT BS 727D+10, LBL 1.5.  REPAIRED CHANNEL IAW ER & EA.
